Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have bronchitis and having trouble sleeping, given antibiotics. Feel numbness, tingling in arm and legs with chest pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have bronchitis and having trouble sleeping, I have been given antibiodics . I feel numbness and tingling in my left arm and parts of my lower left leg when I try to sleep. mild chest pains when I move around in bed and trouble breathing
Posted Mon, 23 Sep 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 38 minutes later
Brief Answer:
I need some info

Detailed Answer:

Would like to know the following details to give personalized opinion.

1) What is the duration of bronchitis and when was it diagnosed and when were you prescribed antibiotics? Do you use inhalors?
2) When did the numbness and tingling appear?
3) It would be good if you can describe the sequence of events one by one to relate the new symptoms and medicines to that of old symptoms.
4) What do you think works for you?

I think if it is severe bronchitis that causes shortness of breath (orthopnoea) that results in troubled sleep. We need to measure BP, pulse and pulse oxygen.

Awaiting for your reply

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor